# SDR 2002F00089

- Difficulty date: January 13, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- System (JASC): 2701 · Control Column Section
- Part: Trim Switch
- Condition: Inoperative
- Location: Yoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 9513 - ON A MAINTENANCE FERRY FLIGHT MGM TO CLT, THE BACK UP TRIM SYSTEM WAS INOPERATIVE IN THE UP POSITION.  RETURNED TO THE FIELD FOR THE CAPTAIN AND F/O YOKE TRIM SWITCHES WERE INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED BOTH SWITCHES.  OP CHECKS GOOD.  (M)
